# SDR AWXA200200854

- Difficulty date: August 25, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65917001053
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -  DURING C-16 CHECK A 1" CRACK WAS FOUND ON AFT CARGO DOOR FORWARD UPPER FRAME BETWEEN THE 3RD AND 4TH STOP FITTINGS, BS 802, RBL 46. MAINTENANCE REMOVED AFT CARGO DOOR FORWARD UPPER FRAME, FABRICATED A NEW SECTION OF FRAME, AND INSTALLED REPAIR IAW SRM 52-30-02, PG. 106, FIG. 101, SRM 51-40-02, PG. 2-4, & 10, AND SRM 51-10-02, PG. 12, 15-16.
